Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1324_16.pdf727.11 kBAdobe PDFView/Open
Title: Heegner points and Hilbert modular forms (Algebraic Number Theory and Related Topics)
Authors: Darmon, Henri
Logan, Adam
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 153
End page: 160
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.